Developed in part with a grant from
the National Science Foundation
I have a very important function in four weeks. I used obagi last night, and my skin looks haggard and wrinkly today. Should I just stop and use it after the function or will it look better in four weeks?
asked by shelley b. on 1/18/10
2 Answers
Did you buy your obagi online or are you in a program designed by a doctor?
Helpful answer 0
Votes
Thanks for voting!
Not as helpful
hmm...probably depends on what obagi products you are using. When I used the Obagi Nu Derm and Obagi Tretinoin, it took a good couple weeks for the redness to fade. Who prescribed this program for you? A dermatology office? Typically, once you start Obagi the physician office is available for questions and can help you alter the frequency of the creams. For example, sometime if someone is really red and peely, the doctor can have you apply the creams every other day rather than every day for awhile. Having said that, if it were me and I had an important function in 4 weeks, I might just wait until after the function to start the system as there is no harm in waiting. Obagi really does work unlike many department store creams, the trade off is you might peel and become red for awhile. I would check with the doctor's office that sold you the product.
Helpful answer 0
Votes
Thanks for voting!
Not as helpful
Add your answer
I am affiliated with this business
I have no affiliation with this business
Posting guidelines

Ask a question

Get answers from the Obagi staff and other customers.
Posting guidelines
Is this your business?

Owners and employees, register now to answer these questions from potential customers. Register now

×
Have a question about
Obagi?
Post Review